MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV START KIT

Medline Industries, LP MEDLINE; DBD-IV START KIT
Catalog Number DYND74268
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "unable to remove tegaderm from the protective layer in iv start kits.".
 
Additional Manufacturer Narrative
The account reported finding defective tegaderm.No sample or photo was received for the investigation; finished good production records were reviewed and there were no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed with no issues that likely contributed to the reported issue.With the information provided, the root cause of the issue was unable to be confirmed, and the cause was documented as unconfirmed, sample required to determine cause.Division to monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50931939
Report Number1417592-2026-52980
Device Sequence Number21265942
Product Code LRS
UDI-Device Identifier40080196860440
UDI-Public40080196860440
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74268
Device Lot Number24ABU193
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown